Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (336 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 1, 1987, pp. 209–213
DOI: 10.2977/prims/1195176851

Published online: 1987-02-28

On the Ranks of Homotopy Groups of a Space

Kouyemon Iriye[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Iriye Kouyemon: On the Ranks of Homotopy Groups of a Space . Publ. Res. Inst. Math. Sci. 23 (1987), 209-213. doi: 10.2977/prims/1195176851